| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 113.2mm vicm5 13.2 implantable collamer lens of -4.5 diopter lens had a tear/break during loading after opening vial on (b)(6) 2023.The lens was not implanted.Cause reported as unknown.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.(b)(4).